Optimization and Control

[151] Robust group lasso: Model and recoverability

Xiaohan Wei USC Qing Ling SYSU Zhu Han UH

Optimization and Control mathscidoc:2004.27004

Linear Algebra and its Applications, 2018
[ Download ] [ 2020-04-27 01:22:22 uploaded by qinglingustc ] [ 485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[152] Characterizations of solution sets of cone-constrained convex programming problems

Xin-He Miao Jein-Shan Chen

Optimization and Control mathscidoc:1910.43924

Optimization Letters, 9, (7), 1433-1445, 2015.10
[ Download ] [ 2019-10-20 22:49:39 uploaded by Jein_Shan_Chen ] [ 483 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[153] A family of NCP functions and a descent method for the nonlinear complementarity problem

Jein-Shan Chen Shaohua Pan

Optimization and Control mathscidoc:1910.43872

Computational Optimization and Applications, 40, (3), 389-404, 2008.7
[ Download ] [ 2019-10-20 22:31:53 uploaded by Jein_Shan_Chen ] [ 464 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[154] Necessary conditions for multiobjective optimal control problems with free end-time

Bui Trong Kien Ngai-Ching Wong J-C Yao

Optimization and Control mathscidoc:1910.43682

SIAM Journal on Control and Optimization, 47, (5), 2251-2274, 2008.8
[ Download ] [ 2019-10-20 21:05:04 uploaded by Ngai_Ching_Wong ] [ 459 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[155] Smooth and nonsmooth analyses of vector-valued functions associated with circular cones

Yu-Lin Chang Ching-Yu Yang Jein-Shan Chen

Optimization and Control mathscidoc:1910.43895

Nonlinear Analysis: Theory, Methods & Applications, 85, 160-173, 2013.7
[ Download ] [ 2019-10-20 22:39:56 uploaded by Jein_Shan_Chen ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[156] The penalized Fischer-Burmeister SOC complementarity function

Shaohua Pan Jein-Shan Chen Sangho Kum Yongdo Lim

Optimization and Control mathscidoc:1910.43933

Computational Optimization and Applications, 49, (3), 457-491, 2011.7
[ Download ] [ 2019-10-20 22:52:18 uploaded by Jein_Shan_Chen ] [ 451 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[157] A proximal point algorithm for the monotone second-order cone complementarity problem

Jia Wu Jein-Shan Chen

Optimization and Control mathscidoc:1910.43931

Computational Optimization and Applications, 51, (3), 1037-1063, 2012.4
[ Download ] [ 2019-10-20 22:51:42 uploaded by Jein_Shan_Chen ] [ 450 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[158] Probabilistic Structure Learning for EEG/MEG Source Imaging with Hierarchical Graph Prior

Feng Liu fliu22@stevens.edu Li Wang University of Texas at Arlington Yifei Lou University of Texas at Dallas Ren-Cang Li University of Texas at Arlington Patrick L. Purdon Harvard Medical School

Numerical Analysis and Scientific Computing Optimization and Control Machine Learning mathscidoc:2105.41007

IEEE Transactions on Medical Imaging, 40, (1), 321-334, 2021.4
[ Download ] [ 2021-05-07 10:30:16 uploaded by rcli ] [ 450 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[159] New fractional error bounds for polynomial systems with applications to Hölderian stability in optimization and spectral theory of tensors

Guoyin Li University of New South Wales B.S. Mordukhovich Wayne States University T.S. Pham University of Dalat

Numerical Analysis and Scientific Computing Optimization and Control mathscidoc:1904.25002

Mathematical Programming, 153, (2), 333–362, 2015
[ Download ] [ 2019-04-14 19:23:26 uploaded by gyli ] [ 448 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[160] On the existence of saddle points for nonlinear second-order cone programming problems

Jinchuan Zhou Jein-Shan Chen

Optimization and Control mathscidoc:1910.43939

Journal of Global Optimization, 62, (3), 459-480, 2015.7
[ Download ] [ 2019-10-20 22:54:52 uploaded by Jein_Shan_Chen ] [ 442 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[161] Two classes of merit functions for infinite-dimensional second order complimentary problems

Juhe Sun Jein-Shan Chen

Optimization and Control mathscidoc:1910.43944

Numerical functional analysis and optimization, 31, (4), 387-413, 2010.6
[ Download ] [ 2019-10-20 22:57:17 uploaded by Jein_Shan_Chen ] [ 440 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[162] Necessary conditions for multiobjective optimal control problems with state constraints

BT Kien Ngai-Ching Wong Jen-Chih Yao

Optimization and Control mathscidoc:1910.43727

Dynamics of Continuous, Discrete & Impulsive Systems, Series B: Applications & Algorithms, 19, 9, 2012
[ Download ] [ 2019-10-20 21:20:49 uploaded by Ngai_Ching_Wong ] [ 436 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[163] A new class of penalized NCP-functions and its properties

Jein-Shan Chen Z-H Huang C-Y She

Optimization and Control mathscidoc:1910.43894

Computational Optimization and Applications, 50, (1), 49-73, 2011.9
[ Download ] [ 2019-10-20 22:39:41 uploaded by Jein_Shan_Chen ] [ 431 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[164] Growth behavior of two classes of merit functions for symmetric cone complementarity problems

SH Pan Jein-Shan Chen

Optimization and Control mathscidoc:1910.43904

Journal of Optimization Theory and Applications, 141, (1), 167-191, 2009.4
[ Download ] [ 2019-10-20 22:42:41 uploaded by Jein_Shan_Chen ] [ 426 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[165] Conditions for error bounds and bounded level sets of some merit functions for the second-order cone complementarity problem

Jein-Shan Chen

Optimization and Control mathscidoc:1910.43896

Journal of Optimization Theory and Applications, 135, (3), 459-473, 2007.12
[ Download ] [ 2019-10-20 22:40:14 uploaded by Jein_Shan_Chen ] [ 424 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[166] A linearly convergent derivative-free descent method for the second-order cone complementarity problem

Shaohua Pan Jein-Shan Chen

Optimization and Control mathscidoc:1910.43903

Optimization, 59, (8), 1173-1197, 2010.11
[ Download ] [ 2019-10-20 22:42:22 uploaded by Jein_Shan_Chen ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[167] A Semismooth Newton based Augmented Lagrangian Method for Nonsmooth Optimization on Matrix Manifolds

Yuhao Zhou Department of Computer Science and Technology, Tsinghua University, China Chenglong Bao Yau Mathematical Sciences Center, Tsinghua University, China and Yanqi Lake Beijing Institute of Mathematical Sciences and Applications, China Chao Ding Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, China Jun Zhu Department of Computer Science and Technology, Tsinghua University, China

Optimization and Control mathscidoc:2206.27001

2021.11
[ Download ] [ 2022-06-13 16:56:39 uploaded by Baocl ] [ 387 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[168] Learn-and-adapt stochastic dual gradients for network resource allocation

Tianyi Chen UMN Qing Ling SYSU Georgios Giannakis UMN

Optimization and Control mathscidoc:1802.27002

IEEE Transactions on Control of Network Systems, 2018
[ Download ] [ 2018-02-11 09:51:41 uploaded by qinglingustc ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[169] The intrinsic Toeplitz structure and its applications in algebraic Riccati equations

Zhen-Chen Guo Department of Mathematics, Nanjing University Xin Liang Yau Mathematical Sciences Center, Tsinghua University, and Yanqi Lake Beijing Insti- tute of Mathematical Sciences and Applications

Optimization and Control mathscidoc:2204.27001

[ Download ] [ 2022-04-24 22:37:10 uploaded by jinsanliang ] [ 374 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[170] Convergent semidefinite programming relaxations for global bilevel polynomial optimization problems

V. Jeyakumar University of New South Wales J.B. Lasserre LAAS-CNRS and Institute of Mathematics, Toulouse Guoyin Li University of New South Wales T.S. Pham University of Dalat

Numerical Analysis and Scientific Computing Optimization and Control mathscidoc:2108.25004

SIAM Journal on Optimization, 26, (1), 753–780, 2016.7
[ Download ] [ 2021-08-23 15:45:22 uploaded by gyli ] [ 362 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[171] A one-parametric class of merit functions for the symmetric cone complementarity problem

Shaohua Pan Jein-Shan Chen

Optimization and Control mathscidoc:1910.43879

Journal of Mathematical Analysis and Applications, 355, (1), 195-215, 2009.7
[ Download ] [ 2019-10-20 22:34:23 uploaded by Jein_Shan_Chen ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[172] A regularization method for the second-order cone complementarity problem with the Cartesian P0-property

Shaohua Pan Jein-Shan Chen

Optimization and Control mathscidoc:1910.43882

Nonlinear Analysis: Theory, Methods & Applications, 70, (4), 1475-1491, 2009.2
[ Download ] [ 2019-10-20 22:36:13 uploaded by Jein_Shan_Chen ] [ 336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[173] Automatic constraint detection for 2D layout regularization.

H Jiang Liangliang Nan D Yan W Dong X Zhang P Wonka

Optimization and Control mathscidoc:1912.43137

IEEE Transactions on Visualization and Computer Graphics, 2015.9
[ Download ] [ 2019-12-21 11:24:44 uploaded by liangliangnan ] [ 314 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[174] Constructions of complementarity functions and merit functions for circular cone complementarity problem

Xin-He Miao Shengjuan Guo Nuo Qi Jein-Shan Chen

Optimization and Control mathscidoc:1910.43905

Computational Optimization and Applications, 63, (2), 495-522, 2016.3
[ Download ] [ 2019-10-20 22:42:57 uploaded by Jein_Shan_Chen ] [ 283 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[175] Alternating direction augmented Lagrangian methods for semidefinite programming

Zaiwen Wen Donald Goldfarb Wotao Yin

Optimization and Control mathscidoc:1912.43774

Mathematical Programming Computation, 2, 203-230, 2010.12
[ Download ] [ 2019-12-24 20:57:19 uploaded by Wotao_Yin ] [ 277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved